# SDR DHL2006873521

- Difficulty date: May 23, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT SKIN REPAIR ON FWD FUSELAGE FWD OF LWR LEFT MAIN CARGO DOOR (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 4, BOEING MSG 1-187877162-6 DATED 05-09-06.  REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.080") AND 8EA INTERNAL FINGER DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.071") IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 53-4-1 FIG 9 ITEM -C- SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
